John R. Steel

Professor
Research
Primary Research Area: 
Mathematical Logic
Research Interests: 
Set theory, Descriptive set theory, Fine structure
Contact Information
717 Evans Hall
steel [at] math [dot] berkeley [dot] edu
+1 (510) 642-2252
Publications
Selected Publications: 
  1. Martin, Donald A. and Steel, John R. (2008). The tree of a Moschovakis scale is homogeneous. In Games, scales, and Suslin cardinals. The Cabal Seminar. Vol. I Lect. Notes Log. 31 404-420 Assoc. Symbol. Logic Chicago, IL. [MR] [GS?]
  2. Steel, John R. (2008). The length-ω_1 open game quantifier propagates scales. In Games, scales, and Suslin cardinals. The Cabal Seminar. Vol. I Lect. Notes Log. 31 260-269 Assoc. Symbol. Logic Chicago, IL. [MR] [GS?]
  3. Steel, John R. (2008). Scales in K( R). In Games, scales, and Suslin cardinals. The Cabal Seminar. Vol. I Lect. Notes Log. 31 176-208 Assoc. Symbol. Logic Chicago, IL. [MR] [GS?]
  4. Steel, John R. (2008). Games and scales. Introduction to Part I. In Games, scales, and Suslin cardinals. The Cabal Seminar. Vol. I Lect. Notes Log. 31 3-27 Assoc. Symbol. Logic Chicago, IL. [MR] [GS?]
  5. (2008). Games, scales, and Suslin cardinals. The Cabal Seminar. Vol. I. Kechris, Alexander S. and Löwe, Benedikt and Steel, John R. editors. Lecture Notes in Logic, Vol. 31. Association for Symbolic Logic Chicago, IL xii+445. [MR] [GS?]